# SDR SIMA201114401

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 19,232 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE SERVICE DOOR CUTOUT REINFORCING STRUCTURE HAS CORROSION ON AFT SIDE AROUND LOWER NUT PLATE HOLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LOWER NUT PLATE HOLE CORROSION IAW AE EO-EM-53MR-1814.  THE AIRCRAFT WAS RETURNED TO SERVICE.
